Illinois Journal of Mathematics

An asymptotic result for subgroups of $SL(2,Z)$ of level 2

Morris Newman

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 584-591.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989008

Digital Object Identifier
doi:10.1215/ijm/1255989008

Mathematical Reviews number (MathSciNet)
MR947049

Zentralblatt MATH identifier
0646.20036

Subjects
Primary: 11F06: Structure of modular groups and generalizations; arithmetic groups [See also 20H05, 20H10, 22E40]
Secondary: 20H05: Unimodular groups, congruence subgroups [See also 11F06, 19B37, 22E40, 51F20]

Citation

Newman, Morris. An asymptotic result for subgroups of $SL(2,Z)$ of level 2. Illinois J. Math. 32 (1988), no. 3, 584--591. doi:10.1215/ijm/1255989008. https://projecteuclid.org/euclid.ijm/1255989008


Export citation